MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; TUBESET FOR ARTHROSCOPY PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG; TUBESET FOR ARTHROSCOPY PUMP; ARTHROSCOPE
Catalog Number 0350202000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a case was converted to open surgery due to potential piece of the spike remaining in the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: iv spike broke.Probable root cause: - manufacturing/assembly error - tube set design.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG; TUBESET FOR ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8529941
Report Number0002936485-2019-00157
Device Sequence Number19312747
Product Code HRX
UDI-Device Identifier37613327061711
UDI-Public37613327061711
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0350202000
Device Lot Number18A0014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;